# SDR AALA971441

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION INSIDE FOUR BOLT HOLES ON NR 3 SUPPORT FITTING FOR INBOARD TRACK ON INBOARD END OF RIGHT INBOARD FLAP.  REMOVED CORROSION AND INSTALLED BUSHINGS IN BOLT HOLES PER SRM AARD 57-20-00-10, REPAIR NR 10.  (M)
